# SDR P5CA2020091180304

- Difficulty date: September 7, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 18,385 hours, 4,972 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 427671
- Part serial: 00697
- Condition: Malfunctioned
- Location: Autobrakes
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOBRAKES DISARM PRIOR TO LANDING.  T/S AND FOUND SUSPECT ANTISKID/AUTOBRAKE CONT UNIT DEFECTIVE, PER WDM 32-42-03 P/N: S003T001-07.  ITEM TRANSFERRED TO MDDR NR 134057, AS PER MEL 32-42-04-01A CAT C, CAT III RECTRICTED.  INSTALLED PLACARD.  REMOVED AND REPLACED AUTOBRAKE/ANTISKID CONTROL UNIT, IAW AMM 32-42-01.  OPS CHK GOOD, THIS CLEARS MDDR 134057.
